# SDR SWIA2018090545016

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 46,427 hours, 38,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER DEPARTURE. UPON LANDING GEAR EXTENDED NORMALLY. EMERGENCY DECLARED. (FLT 5151) REMOVED AND REPLACED PSEU IAW AMM. PERFORMED PSEU OPS CHECKS AND OPS CHECK GOOD. PERFORMED NLG SWINGS AND OPS CHECK GOOD. CHECKED GAPS OF NLG PROX SENSORS AND OPS CHECK GOOD. HYD SYSTEM NR 3 PRESSURE, QTY, AND TEMP READ NORMAL.
